Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FORMULA")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 14258

  • Page / 571

Export

Selection :

  • and

A METHOD FOR IONIC RADIUS CALCULATION BY VANGUARD ELECTRON MODELBINGNAN G; DAXING L; YIBO Z et al.1982; ACTA METALL. SIN.; CHN; DA. 1982-06; VOL. 18; NO 3; PP. 302-308; BIBL. 6 REF.Article

VERALLGEMEINERTE INTERPOLATION UND QUADRATUREN. = INTERPOLATION GENERALISEE ET QUADRATUREZIELAS W.1977; SCHR.-REIHE ZENTRALINST. MATH. MECH. AKAD. WISSENSCH. D.D.R.; DTSCH.; DA. 1977; NO 25; PP. 1-74; BIBL. 1 P. 1/2Serial Issue

SU ALCUNE POSSIBILI ESTENSIONI DELLE FORMULE DI QUADRATURA GAUSSIANE = SUR QUELQUES POSSIBILITES D'EXTENSIONS DE LA FORMULE DE QUADRATURE GAUSSIENNEBELLEN A; GUERRA S.1982; CALCOLO; ISSN 0008-0624; ITA; DA. 1982; VOL. 19; NO 1; PP. 87-97; ABS. ENG; BIBL. 11 REF.Article

A COMMENT ON QUADRATURE IN THE PRESENCE OF END POINT SINGULARITIESSQUIRE W.1979; INTERNATION. J. COMPUTER MATH.; USA; DA. 1979; VOL. 7; NO 3; PP. 239-241; BIBL. 3 REF.Article

ERROR ESTIMATES FOR GAUSSIAN QUADRATURE FORMULAE.VON SYDOW B.1977; NUMER. MATH.; DTSCH.; DA. 1977; VOL. 29; NO 1; PP. 59-64; BIBL. 10 REF.Article

ON THE EXISTENCE OF HERMITE-BIRKHOFF QUADRATURE FORMULAS OF GAUSSIAN TYPEDYN N.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 31; NO 1; PP. 22-32; BIBL. 13 REF.Article

GATING OF COPPER BASE ALLOYSSCHMIDT DG.1980; TRANS. AM. FOUNDRYMENS SOC.; USA; DA. 1980; VOL. 88; PP. 805-816; BIBL. 26 REF.Conference Paper

MONOTONIE BEI DEN QUADRATURVENFAHREN VON GAUSS UND NEWTON-COTES. = MONOTONIE DANS LES REGLES DE QUADRATURE DE GAUSS ET DE NEWTON-COTESBRASS H.1978; NUMER. MATH.; DEU; DA. 1978; VOL. 30; NO 3; PP. 349-354; ABS. ENG; BIBL. 10 REF.Article

EXTENSION OF NUMERICAL QUADRATURE FORMULAE TO CATER FOR END POINT SINGULAR BEHAVIOURS OVER FINITE INTERVALS.HARRIS CG; EVANS WAB.1977; INTERNATION. J. COMPUTER MATH.; U.S.A.; DA. 1977; VOL. 6; NO 3; PP. 219-227; BIBL. 5 REF.Article

A NEW FORM OF TRIGONOMETRIC ORTHOGONALITY AND GAUSSIAN-TYPE QUADRATURE.SALZER HE.1976; J. COMPUT. APPL. MATH.; BELG.; DA. 1976; VOL. 2; NO 4; PP. 241-248; BIBL. 8 REF.Article

A NEW CLASS OF GAUSSIAN QUADRATURE FORMULAS BASED ON BIRKHOFF TYPE DATAJETTER K.1982; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1982; VOL. 19; NO 5; PP. 1081-1089; BIBL. 10 REF.Article

CONTRIBUTIONS TO MULTIDIMENSIONAL QUADRATURE FORMULAS.GUNTHER C.1976; KERNFORSCH.-ZENTR. KARLSRUHE, K.F.K.; DTSCH.; DA. 1976; NO 2362; PP. 1-62; ABS. ALLEM.; BIBL. 7 P. 1/2Serial Issue

ON THE GAUSS TYPE QUADRATURE WITH PARAMETRIC WEIGHT FUNCTION.MIKLOSKO J.1976; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1976; VOL. 27; NO 1-2; PP. 21-27; BIBL. 2 REF.Article

A NOTE ON EXTENDED GAUSSIAN QUADRATURE RULES.MONEGATO G.1976; MATH. OF COMPUT.; U.S.A.; DA. 1976; VOL. 30; NO 136; PP. 812-817; BIBL. 9 REF.Article

RECURRENCE RELATIONS FOR THE INDEFINITE INTEGRALS OF THE ASSOCIATED LEGENDRE FUNCTIONSDIDONATO AR.1982; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1982; VOL. 38; NO 158; PP. 547-551; BIBL. 5 REF.Article

IN DEFENSE OF LINEAR QUADRATURE RULESSQUIRE W.1981; COMPUT. MATH. WITH APPL.; ISSN 0097-4943; USA; DA. 1981; VOL. 7; NO 2; PP. 147-149; BIBL. 7 REF.Article

GAUSSIAN QUADRATURE FORMULAS FOR THE NUMERICAL CALCULATION OF INTEGRALS WITH LOGARITHMIC SINGULARITY.PIESSENS R; CHAWLA MM; JAYARAJAN N et al.1976; J. COMPUT. PHYS.; U.S.A.; DA. 1976; VOL. 21; NO 3; PP. 356-360; BIBL. 11 REF.Article

On families of quadrature formulas based on Euler identitiesFRANJIC, Iva; PECARIC, Josip; PERIC, Ivan et al.Applied mathematics and computation. 2011, Vol 217, Num 9, pp 4516-4528, issn 0096-3003, 13 p.Article

Quadrature formulae of Gauss type based on Euler identitiesFRANJIC, I; PERIC, I; PECARIC, J et al.Mathematical and computer modelling. 2007, Vol 45, Num 3-4, pp 355-370, issn 0895-7177, 16 p.Article

DETERMINATION DE LA PRECISION DES CHEMINEMENTS NON TENDUSKOSINSKI W.1976; GEOD. I KARTOGR.; POLSKA; DA. 1976; VOL. 25; NO 4; PP. 271-284; ABS. RUSSE ANGL.; BIBL. 7 REF.Article

How to write a long formulaLAMPORT, L; DENVIR, T.Formal aspects of computing. 1994, Vol 6, Num 5, pp 580-584, issn 0934-5043Article

COMMENT ON THE PAPER BY A.S. THOM AND H.R. OLIVER ON PENMAN'S EQUATION FOR ESTIMATING REGIONAL EVAPORATION (Q.J., 1977, 103, 345-357).GASH JHC.1978; QUART. J. R. METEOROL. SOC.; G.B.; DA. 1978; VOL. 104; NO 440; PP. 532-533; BIBL. 2 REF.Article

Symmetric Gauss-Lobatto and modified anti-Gauss rulesCALVETTI, Daniela; REICHEL, Lothar.BIT (Nordisk Tidskrift for Informationsbehandling). 2003, Vol 43, Num 3, pp 541-554, issn 0006-3835, 14 p.Article

The curious history of Faà di Bruno's formulaJOHNSON, Warren P.The American mathematical monthly. 2002, Vol 109, Num 3, pp 217-234, issn 0002-9890Article

The Penman form equations and the value of Delta : a small difference of opinion or a matter of fact?MCARTHUR, A. J.Agricultural and forest meteorology. 1992, Vol 57, Num 4, pp 305-308, issn 0168-1923Article

  • Page / 571